Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 275494, 37 pages
http://dx.doi.org/10.1155/2013/275494
Research Article

On the Behaviour of Singular Semigroups in Intermediate and Interpolation Spaces and Its Applications to Maximal Regularity for Degenerate Integro-Differential Evolution Equations

Dipartimento di Matematica, Università degli Studi di Bologna, Piazza di Porta San Donato 5, 40126 Bologna, Italy

Received 6 May 2013; Accepted 25 June 2013

Academic Editor: Rodrigo Lopez Pouso

Copyright © 2013 Alberto Favaron and Angelo Favini. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alberto Favaron and Angelo Favini, “On the Behaviour of Singular Semigroups in Intermediate and Interpolation Spaces and Its Applications to Maximal Regularity for Degenerate Integro-Differential Evolution Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 275494, 37 pages, 2013. https://doi.org/10.1155/2013/275494.